Home to Australia's first Take Home Naloxone Program. Check out "What's New" or email davidb@cahma.org.au for details.



n a v i g a t i o n






image one




 

 

 

 

EXIT

Blood Borne Viruses

Needle & Syringe Programs

Drug Treatments Safer Injecting

 


Fentanyl Warning


 

Fentanyl analogues are increasingly being used throughout the world as a substitute for heroin, or to increase the potency of heroin. This has caused numerous fatal overdoses in the U.S. and Europe and is a serious risk to heroin users everywhere.

If your heroin supply is of seriously inconsistent quality (sometimes being much stronger, or weaker) you may be being sold a product cut with Fentanyl (or another synthetic opioid).

This poses a serious risk, as synthetic opioids can be up to (and over) 1,000 times stronger than heroin -which makes it almost impossible to distribute evenly through the mix. If you think this may be the case with the heroin you are buying, you should take a few simple steps to protect yourself...

 

* Do not use alone

 

* Keep Naloxone on hand

 

* Don't mix your drugs: More than 80% of fatal overdoses have pills or alcohol in the system. Using Opioids with benzo's or alcohol greatly increases both your chance of overdosing and of dying from that overdose.

 

CAHMA will post more information here soon. In the meantime, if you have any queries or want to know more, drop in or give us a call and we will help you as best we can.

Take care -of yourself and your mates- Get some NALOXONE!

If you need to know about something which isn't covered here, give us a call on (02) 6279 1670

or write to us at info@cahma.org.au.

 

Please note: until our phones are fixed our temporary phone number is 62 533 643. We apologise for this inconvenience.